[Une preuve courte de la Hilbertianité infinitésimale de l’espace euclidien à poids]
Nous fournissons une preuve courte du résultat connu suivant : l’espace de Sobolev associé à l’espace euclidien muni de sa distance euclidienne et d’une mesure arbitraire de Radon, est un espace d’Hilbert. Notre nouvelle approche repose sur des propriétés du fibré de décomposabilité introduit par Alberti et Marchese. En conséquence de nos arguments, nous prouvons aussi que si la norme de Sobolev est fermable dans les fonctions lisses à support compact, la mesure de référence est absolument continue par rapport à la mesure de Lebesgue.
We provide a quick proof of the following known result: the Sobolev space associated with the Euclidean space, endowed with the Euclidean distance and an arbitrary Radon measure, is Hilbert. Our new approach relies upon the properties of the Alberti–Marchese decomposability bundle. As a consequence of our arguments, we also prove that if the Sobolev norm is closable on compactly-supported smooth functions, then the reference measure is absolutely continuous with respect to the Lebesgue measure.
Révisé le :
Accepté le :
Publié le :
Simone Di Marino 1 ; Danka Lučić 2 ; Enrico Pasqualetto 2

@article{CRMATH_2020__358_7_817_0, author = {Simone Di Marino and Danka Lu\v{c}i\'c and Enrico Pasqualetto}, title = {A short proof of the infinitesimal {Hilbertianity} of the weighted {Euclidean} space}, journal = {Comptes Rendus. Math\'ematique}, pages = {817--825}, publisher = {Acad\'emie des sciences, Paris}, volume = {358}, number = {7}, year = {2020}, doi = {10.5802/crmath.88}, language = {en}, }
TY - JOUR AU - Simone Di Marino AU - Danka Lučić AU - Enrico Pasqualetto TI - A short proof of the infinitesimal Hilbertianity of the weighted Euclidean space JO - Comptes Rendus. Mathématique PY - 2020 SP - 817 EP - 825 VL - 358 IS - 7 PB - Académie des sciences, Paris DO - 10.5802/crmath.88 LA - en ID - CRMATH_2020__358_7_817_0 ER -
%0 Journal Article %A Simone Di Marino %A Danka Lučić %A Enrico Pasqualetto %T A short proof of the infinitesimal Hilbertianity of the weighted Euclidean space %J Comptes Rendus. Mathématique %D 2020 %P 817-825 %V 358 %N 7 %I Académie des sciences, Paris %R 10.5802/crmath.88 %G en %F CRMATH_2020__358_7_817_0
Simone Di Marino; Danka Lučić; Enrico Pasqualetto. A short proof of the infinitesimal Hilbertianity of the weighted Euclidean space. Comptes Rendus. Mathématique, Volume 358 (2020) no. 7, pp. 817-825. doi : 10.5802/crmath.88. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.88/
[1] On the differentiability of Lipschitz functions with respect to measures in the Euclidean space, Geom. Funct. Anal., Volume 26 (2016) no. 1, pp. 1-66 | DOI | MR | Zbl
[2] Gradient flows in metric spaces and in the space of probability measures, Lectures in Mathematics, ETH Zürich, Birkhäuser, 2008 | Zbl
[3] Density of Lipschitz functions and equivalence of weak gradients in metric measure spaces, Rev. Mat. Iberoam., Volume 29 (2013) no. 3, pp. 969-996 | DOI | MR | Zbl
[4] Calculus and heat flow in metric measure spaces and applications to spaces with Ricci bounds from below, Invent. Math., Volume 195 (2014) no. 2, pp. 289-391 | DOI | MR | Zbl
[5] Differentiable Measures and the Malliavin Calculus, Mathematical Surveys and Monographs, 164, American Mathematical Society, 2010 | MR | Zbl
[6] Differentiability of Lipschitz functions on metric measure spaces, Geom. Funct. Anal., Volume 9 (1999) no. 3, pp. 428-517 | DOI | MR | Zbl
[7] Recent advances on BV and Sobolev Spaces in metric measure spaces, Ph. D. Thesis, Scuola Normale Superiore di Pisa (Italy) (2014)
[8] Infinitesimal Hilbertianity of locally
[9] On the differential structure of metric measure spaces and applications, Memoirs of the American Mathematical Society, 236, American Mathematical Society, 2015, vi+91 pages | MR | Zbl
[10] Behaviour of the reference measure on
[11] Infinitesimal Hilbertianity of weighted Riemannian manifolds, Can. Math. Bull., Volume 63 (2020) no. 1, pp. 118-140 | DOI | MR | Zbl
[12] On the structure of
[13] Newtonian spaces: an extension of Sobolev spaces to metric measure spaces, Rev. Mat. Iberoam., Volume 16 (2000) no. 2, pp. 243-279 | DOI | MR | Zbl
- On the Converse of Pansu’s Theorem, Archive for Rational Mechanics and Analysis, Volume 249 (2025) no. 1 | DOI:10.1007/s00205-024-02059-8
- Yet another proof of the density in energy of Lipschitz functions, Manuscripta Mathematica, Volume 175 (2024) no. 1-2, pp. 421-438 | DOI:10.1007/s00229-024-01562-2 | Zbl:1551.53044
- Metric Sobolev spaces. I: Equivalence of definitions, Milan Journal of Mathematics, Volume 92 (2024) no. 2, pp. 255-347 | DOI:10.1007/s00032-024-00407-7 | Zbl:7960925
- Density of subalgebras of Lipschitz functions in metric Sobolev spaces and applications to Wasserstein Sobolev spaces, Journal of Functional Analysis, Volume 285 (2023) no. 11, p. 76 (Id/No 110153) | DOI:10.1016/j.jfa.2023.110153 | Zbl:1534.46033
- Universal infinitesimal Hilbertianity of sub-Riemannian manifolds, Potential Analysis, Volume 59 (2023) no. 1, pp. 349-374 | DOI:10.1007/s11118-021-09971-8 | Zbl:1527.53024
- Sobolev and Besov classes on infinite-dimensional spaces, Proceedings of the Steklov Institute of Mathematics, Volume 323 (2023), pp. 59-80 | DOI:10.1134/s0081543823050048 | Zbl:1545.46027
- Классы Соболева и Бесова на бесконечномерных пространствах, Труды Математического института имени В. А. Стеклова, Volume 323 (2023), p. 65 | DOI:10.4213/tm4354
- Characterisation of upper gradients on the weighted Euclidean space and applications, Annali di Matematica Pura ed Applicata. Serie Quarta, Volume 200 (2021) no. 6, pp. 2473-2513 | DOI:10.1007/s10231-021-01088-4 | Zbl:1482.46041
- A differential perspective on gradient flows on
-spaces and applications, The Journal of Geometric Analysis, Volume 31 (2021) no. 12, pp. 11780-11818 | DOI:10.1007/s12220-021-00701-5 | Zbl:1483.53061
Cité par 9 documents. Sources : Crossref, zbMATH
Commentaires - Politique
Vous devez vous connecter pour continuer.
S'authentifier